Publication Type : Journal Article
Publisher : Pakistan Journal of Biotechnology,
Source : Pakistan Journal of Biotechnology, vol. 14, no. 3, pp. 423-428, 2017.
Url : https://pjbt.org/index.php/pjbt/article/view/553
Campus : Bengaluru
School : School of Engineering
Department : Mathematics
Year : 2017
Abstract : A nearly-optimal quadrature rule is developed to evaluate integrals over an n-dimensional ball, using an effective transformation which maps an n-dimensional ball to an n-dimensional cube and then again to a zero-one n-cube. The derivation of this formula over a 2-dimensional ball (circular disc), a 3-dimensional ball (sphere) and an n-dimensional ball is given along with numerical results for various types of integrals.
Cite this Research Publication : Sarada Jayan and Dr. K.V. Nagaraja, “Generalized Gaussian quadrature rules over an n-dimensional ball”, Pakistan Journal of Biotechnology, vol. 14, no. 3, pp. 423-428, 2017.